Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 20, NWS Elko, NV

August 11, 2007

NWS Elko, NV issued this red flag warning at Aug 11, 2007, 3:26 PM PDT. It took effect at Aug 12, 2007, 2:50 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2007, 3:26 PM PDT (22:26 UTC)
In effect from
Aug 12, 2007, 2:50 AM PDT
Expired
Aug 12, 2007, 7:27 PM PDT
In force
17 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 112226
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
326 PM PDT SAT AUG 11 2007

NVZ452-120630-
/O.UPG.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/
/O.NEW.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/
/O.CON.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
326 PM PDT SAT AUG 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

DISCUSSION....A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST
COAST WILL CONTINUE TO BRING GUSTY WINDS TO THE AREA IN THE
AFTERNOON AND EVENING HOURS THROUGH SUNDAY. SOUTHWEST WINDS OF 15
TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW
RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-120630-
/O.UPG.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/
/O.NEW.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/
HUMBOLDT COUNTY-
326 PM PDT SAT AUG 11 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST
COAST WILL BRING STRONG GUSTY WINDS TO THE AREA FROM LATE SUNDAY
MORNING THROUGH THE EVENING HOURS. SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW
RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-120400-
/O.CON.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
326 PM PDT SAT AUG 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

DISCUSSION...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35
MPH WILL CONTINUE INTO THIS EVENING. THESE WINDS COMBINED WITH LOW
RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
4 follow-up statements
000 
WWUS85 KLKN 120348
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
848 PM PDT SAT AUG 11 2007

NVZ452-121230-
/O.CAN.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/
/O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
848 PM PDT SAT AUG 11 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMDITIES...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM THIS EVENING. A RED 
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

DISCUSSION....A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST
COAST WILL BRING GUSTY WINDS TO THE AREA AGAIN SUNDAY AFTERNOON
AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH
ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES
WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. WINDS HAVE SUBSIDED
THIS EVENING...THUS THE RED FLAG WARNING THAT WAS PREVIOUSLY IN
EFFECT UNTIL 9 PM HAS BEEN CANCELLED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-120500-
/O.CAN.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
848 PM PDT SAT AUG 11 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM THIS EVENING. WINDS
HAVE SUBSIDED BELOW RED FLAG CRITERIA THIS EVENING...THUS A RED
FLAG WARNING IS NO LONGER NECESSARY.

$$

NVZ451-121230-
/O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/
HUMBOLDT COUNTY-
848 PM PDT SAT AUG 11 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST
COAST WILL BRING STRONG GUSTY WINDS TO THE AREA FROM LATE SUNDAY
MORNING THROUGH THE EVENING HOURS. SOUTHWEST WINDS OF 15 TO
25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED
WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JM
000 
WWUS85 KLKN 120950
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
250 AM PDT SUN AUG 12 2007

NVZ454-455-457-122315-
/O.EXA.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
250 AM PDT SUN AUG 12 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST
WILL BRING GUSTY WINDS TO CENTRAL NEVADA THIS AFTERNOON AND EVENING.
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED.
THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-122315-
/O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
250 AM PDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST
WILL BRING GUSTY WINDS TO NORTHERN NEVADA THIS AFTERNOON AND EVENING.
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED.
THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JM
000 
WWUS85 KLKN 122221
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
321 PM PDT SUN AUG 12 2007

NVZ451-452-454-455-457-130400-
/O.CON.KLKN.FW.W.0020.000000T0000Z-070813T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
321 PM PDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST
COAST WILL CONTINUE TO BRING GUSTY WINDS TO NORTHERN AND CENTRAL
NEVADA THROUGH THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH
GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW
RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
000 
WWUS85 KLKN 130227
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
727 PM PDT SUN AUG 12 2007

NVZ451-452-454-455-457-130330-
/O.CAN.KLKN.FW.W.0020.000000T0000Z-070813T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
727 PM PDT SUN AUG 12 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING WHAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM.

WINDS HAVE SUBSIDED THIS EVENING...THUS THE RED FLAG WARNING THAT
WAS PREVIOUSLY IN EFFECT UNTIL 9 PM HAS BEEN CANCELLED.

$$

JM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 11, 2:20 PM PDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 11, 2:20 PM PDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
220 PM PDT SAT AUG 11 2007

.SYNOPSIS...MOISTURE WILL BEGIN TO INCREASE ACROSS EASTERN NEVADA
BEGINNING SUNDAY BRINGING THE THREAT OF AFTERNOON AND EVENING
THUNDERSTORMS TO THESE AREAS THROUGH MIDWEEK.
&&

.SHORT TERM...FLOW ALOFT WILL BECOME MORE SLY NEXT 24 HRS AS UPPER
HIGH CENTERED OVER THE SRN GREAT PLAINS RETROGRADES WWD TOWARDS THE
FOUR CORNERS REGION. THIS WILL ALLOW MOISTURE CURRENTLY OVER AZ TO
ADVECT NWD INTO ERN NV BY SUNDAY AFTN BRINGING THE THREAT OF TSTMS AS
FAR NORTH AS THE SRN PORTIONS OF ELKO COUNTY. ON MONDAY AS MOISTURE
CONTINUES TO MOVE NWD THE THREAT OF TSTMS WILL COVER ALL OF ERN NV TO
THE IDAHO BORDER. BREEZY CONDITIONS WILL CONTINUE ACROSS NRN AND
CNTRL NEVADA ON SUNDAY AS UPPER LOW OFF THE PAC NW COAST MAINTAINS A
DECENT PRESSURE GRADIENT ACROSS THE AREA. WINDS WILL DECREASE ON
MONDAY AS UPPER HIGH BUILDS NWD LESSENING PRESSURE GRADIENTS OVER THE
REGION. CEC

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. MOISTURE ADVECTING IN
FROM THE SOUTH WILL COMBINE WITH WEAK INSTABILITY TUESDAY AFTERNOON
AND EARLY EVENING ACROSS THE EASTERN PORTION OF THE CWA FOR A SLIGHT
THREAT OF THUNDERSTORM ACTIVITY. WEDNESDAY THE MOIST/UNSTABLE AIR
DRIFTS A LITTLE FURTHER TO THE NORTHWEST...WITH THE EASTERN MOST
PORTION OF THE CWA BECOMING EVEN MORE UNSTABLE. HAVE INCREASED POPS
TUESDAY AFTERNOON ALONG THE UTAH BORDER UP TO CHANCE CATEGORY WHILE
AT THE SAME TIME EXPANDING SLIGHT CHANCE OF TS OVER MOST OF THE CWA
EXCEPT HUMBOLDT COUNTY. UPPER LOW THAT WAS NEARLY STATIONARY OFF THE
PAC NW COAST EARLIER IN THE WEEK EJECT EAST THROUGH THE PAC NW
THURSDAY...WITH THE FLOW ALOFT VEERING TO THE SOUTHWEST. THIS ALLOWS
DRIER AIR TO MOVE IN FROM THE WEST...WITH ONLY SLIGHT CHANCE TS
LINGERING OVER EXTREME EASTERN NEVADA FRIDAY. DRY PATTERN EXTENDS
INTO NEXT WEEKEND. ROOD
&&

.AVIATION...DRY SOUTHWESTERLY FLOW WILL BRING GENERALLY CLEAR SKIES
ACROSS THE REGION THROUGH SUNDAY MORNING. ROOD
&&

.FIRE WEATHER...WINDS HAVE BEEN GUSTING OVER 30 MPH ACROSS PORTIONS
OF ZONES 452...455...AND 457 THIS AFTERNOON AND WILL CONTINUE INTO
THIS EVENING SO WILL CONTINUE WITH RED FLAG WARNING UNTIL 9 PM
TONIGHT. PRESSURE GRADIENTS WILL REMAIN RATHER STRONG ACROSS NRN NV
AGAIN ON SUNDAY WITH GUSTS OF 30 TO 35 MPH EXPECTED SO WILL CONVERT
FIRE WEATHER WATCH OVER TO A RED FLAG WARNING FOR ZONES 451 AND
452. WINDS WILL NOT BE QUITE AS STRONG ACROSS CENTRAL NV BUT WILL
STILL SEE SOME GUSTS TO AROUND 30 MPH AT SOME LOCATIONS BUT DONT
THINK IT WILL BE WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING.
FLOW ALOFT WILL BECOME MORE SLY OVER THE NEXT 24 HRS WHICH WILL
ALLOW MOISTURE CURRENTLY OVER AZ TO ADVECT NWD INTO ERN NV ON
SUNDAY. SHOULD SEE ISOLATED DRY TSTMS AS FAR NORTH AS THE SRN
PORTION OF ELKO COUNTY. AS THIS MOISTURE CONTINUES TO MOVE NWD THE
THREAT OF TSTMS WILL EXTEND NWD TO THE IDAHO BORDER ON MONDAY.
PW VALUES WILL INCREASE TO OVER 3/4 INCH OVER FAR ERN NV BY MONDAY
SO SOME OF THE STORMS COULD BE WET NEAR THE UTAH BORDER...OTHERWISE
STORMS WILL MOSTLY BE DRY. MOISTURE CONTINUES TO INCREASE TUE AND
WED ACROSS ERN NV SO MORE WETTING STORMS ARE EXPECTED. ANOTHER LOW
PRESSURE SYSTEM MOVING ACROSS THE PAC NW LATER IN THE WEEK WILL
BRING A DRY SWLY FLOW INTO THE AREA WITH THE THREAT OF TSTMS ENDING
BY FRIDAY ACROSS ALL OF NRN AND CNTRL NV BUT THIS WILL ALSO LEAD TO
INCREASING WINDS.  CEC
&&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TONIGHT FOR
GUSTY WINDS AND LOW HUMIDITIES FIRE WEATHER ZONES 452-455-457.

RED FLAG WARNING IN EFFECT FROM 11 AM PDT SUNDAY MORNING THROUGH
9 PM SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES ZONES 451-
452.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 9:29 PM PDTRed Flag WarningLKN23 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.